Einfache Beweise zweier Dreieckssätze.

Esther Szekeres

Elemente der Mathematik (1967)

  • Volume: 22, page 17-18
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Szekeres, Esther. "Einfache Beweise zweier Dreieckssätze.." Elemente der Mathematik 22 (1967): 17-18. <http://eudml.org/doc/140836>.

author = {Szekeres, Esther},
journal = {Elemente der Mathematik},
keywords = {elementary geometry},
pages = {17-18},
title = {Einfache Beweise zweier Dreieckssätze.},
url = {http://eudml.org/doc/140836},
volume = {22},
year = {1967},

AU - Szekeres, Esther
TI - Einfache Beweise zweier Dreieckssätze.
JO - Elemente der Mathematik
PY - 1967
VL - 22
SP - 17
EP - 18
KW - elementary geometry
UR - http://eudml.org/doc/140836
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.